# SDR AALA202205127431

- Difficulty date: May 11, 2022
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N868NN
- Make and model: Boeing 737
- Aircraft serial: 40763
- Aircraft time: 33,052 hours, 13,716 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT AFT DOOR ESCAPE SLIDE HAS CABLE LOOSE. SECURED LOOSE CABLE ON LEFT AFT ESCAPE SLIDE. OK FOR SERVICE. PER AMM 25-66-00.
